Affordable Access

Publisher Website

Drug rash with eosinophilia and systemic symptoms after chlorambucil treatment in chronic lymphocytic leukaemia.

Authors
Type
Published Article
Journal
Pharmacology
Publication Date
Volume
83
Issue
3
Pages
148–149
Identifiers
DOI: 10.1159/000187429
PMID: 19122478
Source
Medline

Abstract

Drug rash with eosinophilia and systemic symptoms (DRESS) is a severe cutaneous drug reaction with a long duration of eruption and serious organ involvement. The mortality rate has been estimated at about 10%. Aromatic anticonvulsants, sulphamides, minocycline and more rarely carbamazepine are the principal responsible drugs. We report the first case of chlorambucil-induced DRESS syndrome in a 70-year-old man recently diagnosed with chronic lymphocytic leukaemia. He developed recurrent skin rash, fever, hypereosinophilia, and acute renal failure after rechallenge with chlorambucil. The condition improved slowly after stopping medication and systemic steroids. Prompt recognition of a chlorambucil drug reaction is essential in patients receiving chemotherapy.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments